# SDR AALA20140307005

- Difficulty date: March 7, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 72,620 hours, 26,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539124
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT HAND AFT CARGO THRESHOLD TRANSITION PANEL.  REPLACED SIDE PANEL IAW SRM 51-10-02-0G.
